# SDR SCNA201809143107

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-800
- Aircraft serial: 34412
- Aircraft time: 38,680 hours, 23,425 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, B
- Precautionary procedure: L

## Discrepancy

ENCOUNTERED A FLAP DISAGREEMENT. FLAP HANDLE WAS IN THE 30 DEGREE DETENT AND FLAPS INDICATED 25 ON FLAP INDICATOR. ACCOMPLISHED NNC. LAX FIRE DEPARTMENT REPORTED SMOKE COMING FROM NR 1 BRAKE AREA. PERFORMED FSEU BITE. NO FAULTS FOUND. OPERATED FLAPS 0-40, OPS CHECKS GOOD, OK FOR SERVICE. INSPECTED NR 1 BRAKE. NO DEFECTS FOUND. OK FOR SERVICE.
